# SDR SWAA2015050439274

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,486 hours, 48,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6567798
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT REAR SPAR AREA CRACKED AT RSS 155.  REPAIRED SKIN IAW SRM.
